# SDR RAIA201812110006

- Difficulty date: December 11, 2018
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 68-71 RT FLOOR SUPPORT HAS CORROSION.  REMOVED AND REPLACED R/H FLOOR SUPPORT AT FRAMES 68-71.
